# SDR USAAD00084

- Difficulty date: May 26, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 8732030153
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCO-PIT - FLT 222 - DURING CRUISE, THE LOW LEVEL EMERGENCY LIGHTS WERE FLICKERING ON AND OFF.  MAINTENANCE REPLACED THE FORWARD, MID AND AFT CONTROL MODULES.  (M)
